# SDR HALA2011050800185

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,697 hours, 14,916 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Not Seated
- Location: Master Caution
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING PREDEPARTURE INSP, BOTH CAPT'S AND F/O'S MASTER WARNING INOP.  T/S IAW FIM 31-51-00 100A RESEATED MASTER WARNING MODULE M618, SECURED F/O'S & CAPT'S MASTER WARNING S/W LIGHT.  C/W M/WARNING MODULE TEST IAW 31-51-04-864-030 CKD OK.
